Alert archive / Mississippi / River Flood Warnings in 2012
River Flood Warning 1, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Feb 3, 2012, 6:57 PM CST for Leake County, Mississippi. It took effect at Feb 3, 2012, 11:42 PM CST. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2012, 6:57 PM CST (00:57 UTC)
- In effect from
- Feb 3, 2012, 11:42 PM CST
- Expired
- Feb 6, 2012, 9:58 AM CST
- In force
- 58 hr
- Issued by
- NWS Jackson, MS
- Flood severity
- Minor
County Leake County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 68 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tuscolameta Creek at Walnut Grove (WTGM6). The gauge peaked at 25.41 ft at Feb 5, 2012, 4:00 PM CST.
- Action stage
- 24 ft
- Minor stage
- 25 ft
- Moderate stage
- 31.5 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02483000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
696
WGUS44 KJAN 040057
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
657 PM CST FRI FEB 3 2012
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC079-050657-
/O.NEW.KJAN.FL.W.0001.120204T0542Z-120205T1500Z/
/WTGM6.1.ER.120204T0542Z.120204T1200Z.120205T0000Z.NO/
657 PM CST FRI FEB 3 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR
THE TUSCOLAMETA CREEK AT WALNUT GROVE
* FROM THIS EVENING TO SUNDAY MORNING.
* AT 6 PM FRIDAY THE STAGE WAS 23 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE LATER THIS EVENING
AND WILL CONTINUE RISING TO A CREST NEAR 25.5 FEET BY SATURDAY
MORNING.
* IMPACT...AT 25 FEET...AGRICULTURAL LAND AND LOW AREAS ALONG AND
NEAR THE RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST TIME DAY
TUSCOLAMETA CREEK
WALNUT GROVE 25 23.0 FRI 6 PM 25.5 23.9 20.3 25.5 6 AM SAT
$$
DL5 follow-up statements
109
WGUS84 KJAN 041431
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
831 AM CST SAT FEB 4 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC079-052031-
/O.EXT.KJAN.FL.W.0001.000000T0000Z-120207T1200Z/
/WTGM6.1.ER.120205T0600Z.120206T0000Z.120206T2100Z.NO/
831 AM CST SAT FEB 4 2012
...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE TUSCOLAMETA CREEK AT WALNUT GROVE
* UNTIL TUESDAY MORNING.
* AT 8:00 AM SATURDAY THE STAGE WAS 24.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT
TONIGHT AND WILL CONTINUE TO RISE TO NEAR 25.5 FEET BY TOMORROW
EVENING.
* IMPACT...AT 25.0 FEET...AGRICULTURAL LAND AND LOW AREAS ALONG AND
NEAR THE RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST TIME DATE
TUSCOLAMETA CREEK
WALNUT GROVE 25 24.5 SAT 08 AM 25.2 25.4 24.2 25.5 06 PM 02/05
$$881
WGUS84 KJAN 050123
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
723 PM CST SAT FEB 4 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC079-060723-
/O.EXT.KJAN.FL.W.0001.000000T0000Z-120207T1800Z/
/WTGM6.1.ER.120205T0600Z.120205T1800Z.120207T0300Z.NO/
723 PM CST SAT FEB 4 2012
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE TUSCOLAMETA CREEK AT WALNUT GROVE
* UNTIL TUESDAY AFTERNOON.
* AT 7 PM SATURDAY THE STAGE WAS 24.6 FEET AND SLOWLY RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND MIDNIGHT
TONIGHT AND WILL CONTINUE RISING TO A CREST NEAR 25.5 FEET ON
SUNDAY EVENING.
* IMPACT...AT 25 FEET...AGRICULTURAL LAND AND LOW AREAS ALONG AND
NEAR THE RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST TIME DAY
TUSCOLAMETA CREEK
WALNUT GROVE 25 24.6 SAT 7 PM 25.3 25.4 24.7 25.5 6 PM SUN
$$
DL417
WGUS84 KJAN 051618
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1018 AM CST SUN FEB 5 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY
BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES
BIG BLACK RIVER NEAR BENTONIA AFFECTING MADISON AND YAZOO COUNTIES
BIG BLACK RIVER NEAR BOVINA AFFECTING HINDS AND WARREN COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC079-062218-
/O.EXT.KJAN.FL.W.0001.000000T0000Z-120207T1012Z/
/WTGM6.1.ER.120205T0845Z.120206T0000Z.120206T1912Z.NO/
1018 AM CST SUN FEB 5 2012
THE FLOOD WARNING CONTINUES FOR
THE TUSCOLAMETA CREEK AT WALNUT GROVE
* UNTIL LATE MONDAY NIGHT.
* AT 10:00 AM SUNDAY THE STAGE WAS 25.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.5 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW
AFTERNOON.
* IMPACT...AT 25.0 FEET...AGRICULTURAL LAND AND LOW AREAS ALONG AND
NEAR THE RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST TIME DATE
TUSCOLAMETA CREEK
WALNUT GROVE 25 25.3 SUN 10 AM 25.4 23.3 19.2 25.5 06 PM 02/05
$$
MSC007-051-062217-
/O.EXT.KJAN.FL.W.0004.120205T1614Z-120207T0000Z/
/WSTM6.1.ER.120205T1510Z.120206T1800Z.000000T0000Z.NO/
1018 AM CST SUN FEB 5 2012
...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE BIG BLACK RIVER AT WEST
* FROM NOW TO MONDAY EVENING.
* AT 9:45 AM SUNDAY THE STAGE WAS 15.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY
TOMORROW EVENING.
* IMPACT...AT 17.0 FEET...SEVERAL THOUSAND ACRES OF AGRICULTURAL AND
LOWLAND BECOME INUNDATED.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE
RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST TIME DATE
UPPER BIG BLACK RIVER
WEST 15 15.1 SUN 10 AM 16.3 16.3 16.0 16.5 06 PM 02/06
$$
MSC089-163-062217-
/O.EXT.KJAN.FL.W.0002.000000T0000Z-120209T1200Z/
/BTAM6.1.ER.120205T0025Z.120206T0600Z.120208T2100Z.NO/
1018 AM CST SUN FEB 5 2012
...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE BIG BLACK RIVER NEAR BENTONIA
* UNTIL THURSDAY MORNING.
* AT 9:00 AM SUNDAY THE STAGE WAS 23.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.2 FEET BY
AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE
WEDNESDAY AFTERNOON.
* IMPACT...AT 23.5 FEET...LOWLAND AGRICULTURAL LAND NEAR THE RIVER IS
FLOODING.
* IMPACT...AT 22.0 FEET...AGRICULTURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
* IMPACT...AT 21.0 FEET...LOCAL FARMERS CONCERNED. MINOR LOW LAND
FLOODING OCCURS ALONG THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST TIME DATE
LOWER BIG BLACK RIVER
BENTONIA 22 23.0 SUN 09 AM 23.2 23.0 22.3 23.2 12 AM 02/06
$$
MSC049-149-062217-
/O.CON.KJAN.FL.W.0003.000000T0000Z-120208T0300Z/
/BOVM6.1.ER.120205T0844Z.120205T1800Z.120207T1200Z.NO/
1018 AM CST SUN FEB 5 2012
THE FLOOD WARNING CONTINUES FOR
THE BIG BLACK RIVER NEAR BOVINA
* UNTIL TUESDAY EVENING.
* AT 9:00 AM SUNDAY THE STAGE WAS 28.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 28.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.2 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 28.0 FEET...AGRICULTURAL AND LOWLAND NEAR THE RIVER
BEGINS TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST TIME DATE
LOWER BIG BLACK RIVER
BOVINA 28 28.1 SUN 09 AM 28.1 28.0 27.8 28.2 12 PM 02/05
$$406
WGUS84 KJAN 060200
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
800 PM CST SUN FEB 5 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC079-070800-
/O.EXT.KJAN.FL.W.0001.000000T0000Z-120207T0900Z/
/WTGM6.1.ER.120205T0845Z.120205T2330Z.120206T1800Z.NO/
800 PM CST SUN FEB 5 2012
THE FLOOD WARNING CONTINUES FOR
THE TUSCOLAMETA CREEK AT WALNUT GROVE
* UNTIL LATE MONDAY NIGHT.
* AT 7:00 PM SUNDAY THE STAGE WAS 25.4 FEET AND CRESTING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY
AFTERNOON.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST TIME DATE
TUSCOLAMETA CREEK
WALNUT GROVE 25 25.4 SUN 7 PM 25.3 23.5 20.2 CRESTING
$$
DL963
WGUS84 KJAN 061558
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
958 AM CST MON FEB 6 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN MISSISSIPPI...
TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC079-061628-
/O.CAN.KJAN.FL.W.0001.000000T0000Z-120207T0900Z/
/WTGM6.1.ER.120205T0845Z.120205T2330Z.120206T0952Z.NO/
958 AM CST MON FEB 6 2012
THE FLOOD WARNING IS CANCELLED FOR
THE TUSCOLAMETA CREEK AT WALNUT GROVE.
* AT 9:00 AM MONDAY THE STAGE WAS 24.5 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 3:52 AM MONDAY.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 21.6 FEET BY TOMORROW
MORNING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST TIME DATE
TUSCOLAMETA CREEK
WALNUT GROVE 25 24.5 MON 09 AM 21.6 17.3 15.4 M M
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Feb 3, 3:51 PM CST, 3 hours 6 minutes earlier.
Area forecast discussion, Feb 3, 3:51 PM CST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 351 PM CST FRI FEB 3 2012 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...ONGOING LARGE SWATH OF RAIN IS CONTINUING TO PLAGUE MUCH OF THE ARKLAMISS THIS AFTERNOON. A FAIRLY STEADY RAIN IS OCCURRING LOCATIONS NORTH OF I-20 WITH SPOTTIER SHOWERS OCCURRING ACROSS THE PINE BELT REGION. RAIN HAS CLEARED MOSTLY OUT OF THE DELTA REGION. THE AREA THAT IS SEEING THE WORST OF THE WEATHER IS DOWN IN THE SOUTHWEST. IN THIS AREA...MORE ROBUST CONVECTION IS OCCURRING...WITH NOT ONLY LIGHTNING BUT ALSO WITH SOME GUSTY WINDS AND EVEN A BIT OF ROTATION BEING SEEN IN SOME OF THESE STORMS. THIS HAS PROMPTED A FEW SEVERE WARNINGS BUT AN ADDITIONAL ISSUE HAS BEEN THE RAINFALL. JUST OVER 2 INCHES HAS FALLEN HERE AT THE OFFICE BUT RADAR ESTIMATES ABOUT 3-5 INCHES HAS FALLEN JUST ACROSS THE MS RIVER IN NORTHEAST LOUISIANA...WHERE THE BETTER CONVECTION HAS BEEN. THIS ALL COMES AS A WARM FRONT IS SITUATED DOWN IN THE SOUTHWEST AND HAS BEEN VERY SLOW TO MOVE NORTH TODAY. CONSEQUENTLY THIS HAS GREATLY LIMITED WARMING FOR TODAY. TEMPERATURES HAVE ONLY REACHED INTO THE LOWER 60S NORTH TO THE MID AND UPPER 50S ALONG I-20. PORTIONS OF THE SOUTH HAVE BEEN THE ONLY LOCATIONS TO WARM DECENTLY...WITH SOME LOCATIONS REACHING INTO THE UPPER 60S/AROUND 70. HOWEVER...THESE LOCATIONS HAVE SEEN A DEARTH OF RAINFALL AS COMPARED TO THE REST OF THE CWA. THIS AREA OF RAIN IS EXPECTED TO CONTINUE TO LIFT NORTHWARD AS THE WARM FRONT MOVES NORTH LATER THIS AFTERNOON AND EVENING. HOWEVER THERE STILL REMAINS POTENTIAL FOR STRONG TO SEVERE STORMS GENERALLY ALONG THE HIGHWAY 84 CORRIDOR THIS EVENING AS THE STRONGER STORMS CONTINUE TO MOVE NORTH AND EAST OUT OF THE NATCHEZ AREA. THIS WILL CONTINUE TO BRING CONTINUOUS RAINS AND POTENTIAL FLOODING ISSUES FOR LOCATIONS NORTH OF I-20. AS THE RAIN PROGRESSES NORTHWARD TONIGHT...THERE SHOULD BE A BREAK IN MUCH OF THE ACTIVITY FOR MOST OF THE OVERNIGHT HOURS. FOR SATURDAY...THE SFC LOW THAT IS CURRENTLY DEVELOPING OVER THE RED RIVER VALLEY WILL BE LOCATED GENERALLY ACROSS THE KS/MO BORDER WITH THE MAIN UPPER LOW SLIGHTLY WEST OF THIS. THIS WILL BRING A COLD FRONT CLOSE TO AND THROUGH THE REGION SATURDAY. AHEAD OF THIS FRONT...THERE SHOULD BE ENOUGH INSTABILITY...WIND SHEAR AND COOLING ALOFT TO SUPPORT SOME RISK OF STRONG TO SEVERE STORMS AREAWIDE. GIVEN ALL OF THE CLOUD COVER AND RAIN TODAY...THERE COULD BE SOME QUESTION OF HOW THE AIRMASS WILL RECOVER BUT THERE IS NOT EXPECTED TO BE AS MUCH RAIN AS TODAY IN THE MORNING....SO THIS WILL ALLOW THE REGION TO WARM UP AS WELL BEING MORE SITUATED IN THE WARM SECTOR. TEMPERATURES TOMORROW EXPECTED TO REBOUND INTO THE LOWER 70S ACROSS THE REGION. THE LINE OF STORMS SHOULD AFFECT THE MS DELTA REGION BY LATE MORNING INTO EARLY AFTERNOON...THEN PROGRESSING THROUGH THE CWA THROUGH THE AFTERNOON. MOST OF THE ACTIVITY WILL EXIT BY EARLY EVENING BUT SOME SHOWERS COULD LINGER INTO THE OVERNIGHT HOURS SATURDAY NIGHT. WITH GENERALLY ZONAL/SOUTHWEST FLOW FOLLOWING THE FROPA...SKIES WILL BE SLOW TO CLEAR BEHIND THE FRONT. TEMPERATURES WILL BE COOLER THAN THEY HAVE BEEN OF RECENT WEEKS WITH HIGHS A BIT MORE SEASONAL IN THE 60S AND LOWS DIPPING INTO THE 40S. /28/ .LONG TERM...MONDAY THROUGH FRIDAY...MONDAY THE CLOSED LOW WILL SHIFT INTO THE OHIO VALLEY WITH INDUCED MID LEVEL RIDGING MOVING OVER OUR CWA. THE SURFACE HIGH WILL BE WEAKENING BUT SHIFT EAST OVER THE OZARKS MAINTAINING A DRY NORTH LOW LEVEL FLOW ACROSS OUR CWA THROUGH MONDAY NIGHT. THIS WILL RESULT IN COOLER AND DRIER WEATHER THROUGH MONDAY NIGHT. SPLIT FLOW REGIME WILL CONTINUE THROUGH THE END OF THE WEAK WITH MODEL DIFFERENCES EMERGING IN THE POSITION AN STRENGTH OF ANOTHER CLOSED LOW AND NORTHERN STREAM DISTURBANCES. TUESDAY ANOTHER NORTHERN STREAM SHORTWAVE WILL BE MOVING INTO THE CENTRAL PLAINS WHILE ANOTHER CLOSED LOW MOVES OVER SOUTHERN CALIFORNIA. THE ECMWF IS STRONGER WITH THE NORTHERN STREAM SHORTWAVE AND FARTHER SOUTH WITH THE CLOSED LOW THAN THE GFS AND ENSEMBLES BY WEDNESDAY. WITH HIGH PRESSURE AT THE SURFACE CONTINUING TO BE CENTERED NORTH OF OUR AREA THE GULF WILL REMAIN CLOSED AND THE DISTURBANCE WILL HAVE LIMITED MOISTURE TO WORK WITH. WL LEAN TOWARD THE ECMWF HERE AND CUT GFS MOS POPS TUESDAY THROUGH WEDNESDAY. GREATER MODEL DIFFERENCES COME INTO PLAY THURSDAY AND FRIDAY. THE GFS KEEPS THE CLOSED LOW NEAR BAJA WHILE THE ECMWF IS FARTHER SOUTH WHILE THE ECMWF IS STRONGER WITH ANOTHER NORTHERN STREAM SHORTWAVE. BOTH MODELS FOR DIFFERENT REASONS AGREE THAT RAIN CHANCES WILL INCREASE LATE THURSDAY INTO FRIDAY DUE TO THESE FEATURES SO HAVE ACCEPTED GFS POPS FOR FRIDAY. TEMPERATURES WILL BE COOLER THROUGH THE PERIOD AS COMPARED TO THE LAST WEEK...BUT AFTERNOON HIGHS AND MORNING LOWS WILL STILL REMAIN ABOVE NORMAL THROUGH FRIDAY. /22/ && .AVIATION...LOTS OF RAIN ACROSS THE FORECAST AREA TODAY HAS KEPT CEILINGS ON THE LOW SIDE. THERE IS GENERALLY A MIX OF MVFR TO IFR CEILINGS. EXPECTING WIDESPREAD RA TO CONTINUE TO PUSH NORTH THROUGH THE AFTERNOON AND BECOMING GENERALLY CONFINED TO AREAS NORTH OF I-20. SHRA/TSRA CONTINUES SOUTH OF I-20 BRINGING GUSTY WINDS AND HEAVY RAINFALL ALONG THE HWY 84 CORRIDOR. WINDS WILL MAINLY REMAIN LESS THAN 10 KTS...BUT WILL VEER FROM EAST TO SOUTH THROUGH THE DAY AT MOST SITES AS THE WARM FRONT LIFTS THROUGH. FOR TONIGHT EXPECT FAR LESS RAIN AROUND THAN THIS PAST NIGHT BUT LOW CLOUDS AND SOME FOG WILL BE AN ISSUE...THEREFORE FLIGHT CATS WILL BE BELOW VFR IN MOST CASES. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 60 74 47 62 / 53 92 72 13 MERIDIAN 59 74 53 66 / 58 86 88 13 VICKSBURG 61 74 45 60 / 58 92 52 12 HATTIESBURG 59 77 56 67 / 32 70 82 16 NATCHEZ 63 74 48 60 / 45 92 56 19 GREENVILLE 57 72 43 57 / 89 91 35 9 GREENWOOD 61 74 44 60 / 57 92 62 11 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/22/50
Hazardous weather outlook, Feb 3, 3:06 PM CST, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 306 PM CST FRI FEB 3 2012 MSZ054-055-059>064-042115- COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS- 306 PM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 50 TO 60 MPH WINDS...QUARTER SIZED HAIL AND TORRENTIAL DOWNPOURS WILL BE POSSIBLE THROUGH EARLY THIS EVENING ACROSS PORTIONS OF SOUTH CENTRAL MISSISSIPPI AS A WARM FRONT LIFTS NORTH THROUGH THE REGION. IN ADDITION...A BRIEF TORNADO IS NOT OUT OF THE QUESTION. FLASH FLOODING WILL BE A POSSIBILITY FOR LOCATIONS EXPERIENCING ONE OR TWO SLOW MOVING THUNDERSTORMS DURING THIS PERIOD. STORMS SHOULD WEAKEN OR DEPART LATER THIS EVENING. STRONG TO POSSIBLY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS UP TO 60 MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE ONCE AGAIN FROM MIDDAY SATURDAY THROUGH SATURDAY EVENING AHEAD OF A SLOW MOVING COLD FRONT. A TORNADO OR TWO CANNOT BE RULED OUT WITH LOCALLY HEAVY RAINFALL NOT OUT OF THE QUESTION. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT CURRENTLY ANTICIPATED THROUGH THURSDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-034>036- 040>042-042115- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON- HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- 306 PM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS...NORTHEASTERN LOUISIANA...NORTHWESTERN MISSISSIPPI AND PORTIONS OF NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY STRONG TO POSSIBLY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS UP TO 60 MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE DURING THE DAYLIGHT HOURS SATURDAY ALONG AND AHEAD OF A SLOW MOVING COLD FRONT. A TORNADO OR TWO CANNOT BE RULED OUT WITH LOCALLY HEAVY RAINFALL NOT OUT OF THE QUESTION. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT ANTICIPATED THROUGH THURSDAY. MSZ052-056>058-065-066-072>074-042115- LAUDERDALE-SMITH-JASPER-CLARKE-COVINGTON-JONES-MARION-LAMAR- FORREST- 306 PM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEASTERN MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY STRONG TO POSSIBLY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS UP TO 60 MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE SATURDAY AFTERNOON INTO SATURDAY AFTERNOON ALONG AND AHEAD OF A SLOW MOVING COLD FRONT. A TORNADO OR TWO CANNOT BE RULED OUT WITH LOCALLY HEAVY RAINFALL NOT OUT OF THE QUESTION. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT ANTICIPATED THROUGH THURSDAY. MSZ030>033-037>039-043>051-053-042115- CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-MADISON MS- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-CLAIBORNE- 306 PM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHEASTERN MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY MODERATE TO OCCASIONALLY HEAVY RAIN WILL BE POSSIBLE THROUGH THE EVENING ACROSS MANY AREAS OF CENTRAL MISSISSIPPI BOTH ALONG AND NORTH OF THE INTERSTATE TWENTY CORRIDOR AND ALONG AND EAST OF THE NATCHEZ TRACE CORRIDOR. WIDESPREAD FLOODING IS NOT ANTICIPATED...BUT MINOR TO MODERATE PONDING OF WATER ISSUES WILL LIKELY BE ENCOUNTERED...ESPECIALLY IN LOW LYING AREAS. STRONG TO POSSIBLY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS UP TO 60 MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE ONCE AGAIN FROM MIDDAY SATURDAY THROUGH SATURDAY EVENING AHEAD OF A SLOW MOVING COLD FRONT. A TORNADO OR TWO CANNOT BE RULED OUT WITH LOCALLY HEAVY RAINFALL NOT OUT OF THE QUESTION. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT ANTICIPATED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 50
In the hours before
Local storm report, Feb 3, 3:44 PM CST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
344 PM CST FRI FEB 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 1 NW KINGSTON 31.42N 91.29W
02/03/2012 ADAMS MS EMERGENCY MNGR
TWO TREES DOWN ALONG KINGSTON ROAD
&&
BKSpecial weather statement, Feb 3, 3:52 PM CST, 3 hours 5 minutes before
MSZ062-032220-
LINCOLN MS-
352 PM CST FRI FEB 3 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
352 PM CST FRI FEB 3 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 8 MILES NORTHWEST OF CENTER POINT AT
352 PM CST...MOVING EAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN WESTERN LINCOLN COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3158 9063 3159 9063 3162 9053 3134 9050
3134 9063
TIME...MOT...LOC 2152Z 264DEG 22KT 3145 9071
BKLocal storm report, Feb 3, 3:58 PM CST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
358 PM CST FRI FEB 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HEAVY RAIN SE NATCHEZ 31.55N 91.39W
02/03/2012 U0.00 INCH ADAMS MS EMERGENCY MNGR
HEAVY RAINFALL HAS RESULTED IN THREE SMALL MUD SLIDES
ALONG VARIOUS PARTS OF LIBERTY ROAD.
&&
19Special weather statement, Feb 3, 4:25 PM CST, 2 hours 32 minutes before
MSZ062-032255-
LINCOLN MS-
425 PM CST FRI FEB 3 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
425 PM CST FRI FEB 3 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHWEST OF BROOKHAVEN AT 425
PM CST...MOVING EAST NORTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN LINCOLN COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3144 9056 3161 9061 3171 9031 3170 9026
3171 9025 3162 9024 3145 9025
TIME...MOT...LOC 2225Z 256DEG 23KT 3154 9048
BKLocal storm report, Feb 3, 4:47 PM CST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
447 PM CST FRI FEB 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL MEADVILLE 31.47N 90.89W
02/03/2012 E1.00 INCH FRANKLIN MS LAW ENFORCEMENT
SLIGHTLY LARGER THAN QUARTER SIZE HAIL FELL IN MEADVILLE
&&
BKSpecial weather statement, Feb 3, 5:20 PM CST, 1 hour 37 minutes before
MSZ062-063-040005-
LINCOLN MS-LAWRENCE MS-
520 PM CST FRI FEB 3 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
520 PM CST FRI FEB 3 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 MPH WINDS WAS LOCATED
4 MILES NORTHEAST OF EAST LINCOLN AT 519 PM CST...MOVING EAST AT 25
MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CENTRAL LAWRENCE AND EASTERN LINCOLN COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3142 9037 3165 9036 3167 8997 3153 8997
3152 8996 3141 8996
TIME...MOT...LOC 2319Z 265DEG 21KT 3154 9024
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 2:34 AM CST | Flash Flood Watch | JAN | Adams, Attala, Carroll, Claiborne, Copiah, Franklin and 13 more | 12 hr |
| Feb 4, 10:11 AM CST | Special Weather Statement | JAN | Carroll, Holmes, Montgomery | 44 min |
| Feb 4, 10:16 AM CST | Special Weather Statement | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 44 min |
| Feb 4, 10:47 AM CST | Flash Flood Warning | JAN | Carroll, Montgomery | 3 hr |
| Feb 4, 11:46 AM CST | Special Weather Statement | JAN | Madison | 29 min |
| Feb 4, 12:09 PM CST | Special Weather Statement | JAN | Copiah | 31 min |
| Feb 4, 12:10 PM CST | Special Weather Statement | JAN | Madison | 30 min |
| Feb 4, 12:15 PM CST | Special Weather Statement | JAN | Rankin | 25 min |
| Feb 4, 12:32 PM CST | Special Weather Statement | JAN | Leake | 33 min |
| Feb 4, 12:36 PM CST | Special Weather Statement | JAN | Madison | 29 min |
| Feb 4, 12:37 PM CST | Special Weather Statement | JAN | Simpson | 38 min |
| Feb 4, 12:44 PM CST | Special Weather Statement | JAN | Lawrence | 31 min |
| Feb 4, 1:05 PM CST | Special Weather Statement | JAN | Neshoba | 30 min |
| Feb 4, 1:06 PM CST | Special Weather Statement | JAN | Scott | 29 min |
| Feb 4, 1:13 PM CST | Special Weather Statement | JAN | Simpson | 62 min |
| Feb 4, 1:59 PM CST | Special Weather Statement | JAN | Smith | 61 min |
| Feb 4, 4:54 PM CST | River Flood Warning | JAN | Madison, Yazoo | 5 days |
Nearby
River Flood Warnings in Mississippi, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.